Monotonicity of first eigenvalues along the Yamabe flow
Czechoslovak Mathematical Journal, Tome 71 (2021) no. 2, pp. 387-401
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We construct some nondecreasing quantities associated to the first eigenvalue of $-\Delta _\phi +cR$ $(c\geq \frac 12(n-2)/(n-1))$ along the Yamabe flow, where $\Delta _\phi $ is the Witten-Laplacian operator with a $C^2$ function $\phi $. We also prove a monotonic result on the first eigenvalue of $-\Delta _\phi + \frac 14 (n/ (n-1))R$ along the Yamabe flow. Moreover, we establish some nondecreasing quantities for the first eigenvalue of $-\Delta _\phi +cR^a$ with $a\in (0,1)$ along the Yamabe flow.
We construct some nondecreasing quantities associated to the first eigenvalue of $-\Delta _\phi +cR$ $(c\geq \frac 12(n-2)/(n-1))$ along the Yamabe flow, where $\Delta _\phi $ is the Witten-Laplacian operator with a $C^2$ function $\phi $. We also prove a monotonic result on the first eigenvalue of $-\Delta _\phi + \frac 14 (n/ (n-1))R$ along the Yamabe flow. Moreover, we establish some nondecreasing quantities for the first eigenvalue of $-\Delta _\phi +cR^a$ with $a\in (0,1)$ along the Yamabe flow.
DOI :
10.21136/CMJ.2020.0392-19
Classification :
58C40
Keywords: monotonicity; first eigenvalue; Witten-Laplacian operator; Yamabe flow
Keywords: monotonicity; first eigenvalue; Witten-Laplacian operator; Yamabe flow
@article{10_21136_CMJ_2020_0392_19,
author = {Zhang, Liangdi},
title = {Monotonicity of first eigenvalues along the {Yamabe} flow},
journal = {Czechoslovak Mathematical Journal},
pages = {387--401},
year = {2021},
volume = {71},
number = {2},
doi = {10.21136/CMJ.2020.0392-19},
mrnumber = {4263176},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2020.0392-19/}
}
TY - JOUR AU - Zhang, Liangdi TI - Monotonicity of first eigenvalues along the Yamabe flow JO - Czechoslovak Mathematical Journal PY - 2021 SP - 387 EP - 401 VL - 71 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2020.0392-19/ DO - 10.21136/CMJ.2020.0392-19 LA - en ID - 10_21136_CMJ_2020_0392_19 ER -
Zhang, Liangdi. Monotonicity of first eigenvalues along the Yamabe flow. Czechoslovak Mathematical Journal, Tome 71 (2021) no. 2, pp. 387-401. doi: 10.21136/CMJ.2020.0392-19
Cité par Sources :